# SDR JJBA20251111054

- Difficulty date: July 25, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CENTER GUSSET AT SCREW HOLES UNDER BETWEEN FRAMES 16 & 17 (STRINGER 21L & 21R). REMOVED CORROSION AND REPAIRED CENTER GUSSET AT SCREW HOLES BETWEEN FRAMES 16 & 17.
